Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

BC pills and nausea?

I just started on Tri-Sprintec a week ago and for the last 4 or 5 days I have been feeling really nauseated. Not all day, every day but just random times throughout the day I'll start feeling really sick, like I'm about to throw up. And it never happens right after taking a pill... so idk.

Just wondering if anyone else had this problem with bc pills?

Answer Question
 
JenMarie2007

Asked by JenMarie2007 at 12:26 PM on Aug. 27, 2010 in Pregnancy

Level 13 (1,208 Credits)
Answers (3)
  • Yep...it usually takes 3 months to get used to a BC. However, your nausea should go away soon. Are you taking it on an empty stomach? If so, you should eat with it.

    If not, try taking it before bed but be careful cause when you change the time of day you take it, you could get pregnant until your body adjusts to the new time.
    Jademom07

    Answer by Jademom07 at 12:51 PM on Aug. 27, 2010

  • Nope... I never take it on an empty stomach. And last night, I tried taking it before bed and it didn't help. I woke up this morning feeling like I was gonna throw up and I've been nauseated off and on all day!
    JenMarie2007

    Comment by JenMarie2007 (original poster) at 1:15 PM on Aug. 27, 2010

  • That is normal. i felt like that on the pill.
    Mom2Just1

    Answer by Mom2Just1 at 10:52 PM on Aug. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN